# SDR SWAA2024080712998

- Difficulty date: July 15, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-001 AFT CARGO Z ANGLE (LH) LBL22' WL 156 BS 787 + 7' TO BS 727 HAS MULTIPLE AREAS OF CORROSION (MARKED)<[01] PERFORMED CUT OUT BETWEEN STA 727B AND 727C; AND 807 AND 827 I.A.W. SRM 53-00-53-2R-5 FABRICATED REPAIR PARTS (ZEE CHANNEL SIDEPLATE AND SPLICE PLATES) IAW B737 SRM 53-00-53-2R-5 STEP 4.D. THROUGH STEP 4.H. INSTALLED Z ANGLE IAW SRM 53-00-53-2R-5 ACCOMPLISHED PUSH TEST AND PASSED IAW SRM 51-40-10-2R-0 USING TOOL 42641 DUE ON 01/22/25;[02] VERIFIED ITEM 1 C/W;[03] AUDIT C/W
